# SDR IXXA05RNG053S

- Difficulty date: September 7, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK, FOUND SOME DENTS ON LT FUSELAGE TAIL CONE STA`S 1746, 1745 AND 1754.  SKIN DENTS WILL BE REPAIRED IAW EWO ATI-53-013 AND FAA FORM 8110-3 MUST BE ISSUED APPROVING THIS REPAIR.
